# SDR HEEA060675

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Sensor
- Part number: EA4703587
- Condition: Defective
- Location: Fuel Cell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT LEAKING.  UNIT WAS PURCHASED ON 6-7-89.
